# SDR SWAA2023042819305

- Difficulty date: March 21, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 63,055 hours, 32,184 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE BRACKET STA 1016 BTW STR 2R TO STR 2L AT VERTICAL STABILIZER 2023-200205<[01] REPLACED BRACKET AND FASTENERS LOCATED STA 1016 BTW STR 2R TO STR 2L AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02. SRM 51-10-02 ITEM 9. AND DWG 176A3001 REV-D.;[02] REPLACED BRACKET AND FASTENERS LOCATED STA 1016 BTW STR 2R TO STR 2L AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02. SRM 51-10-02 ITEM 9. AND DWG 176A3001 REV-D.
